Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 2 12 LastLast
Results 1 to 10 of 14
  1. #1
    Senior Member
    Join Date
    Jun 2004
    Location
    colorado
    Posts
    129

    great results on fin! must stop due to sides, so.. procerin?

    i had great results very soon on .06 fin and 15% min. almost 5 months in and still have bad sides, thinking of procerin, spiro or rev. what do you guys think?

  2. #2
    Senior Member socks's Avatar
    Join Date
    Jul 2004
    Location
    Houston, Tx
    Posts
    592
    Your hair... You know what will happen if you drop a routine that is saving your hair... I just hope you're not considering this over something small and minor (what some guys consider bad "sides" can sometimes be just ridiculous).

  3. #3
    Senior Member wangho75's Avatar
    Join Date
    Apr 2005
    Posts
    519
    Quote Originally Posted by socks
    Your hair... You know what will happen if you drop a routine that is saving your hair... I just hope you're not considering this over something small and minor (what some guys consider bad "sides" can sometimes be just ridiculous).
    I went from a Norwood 6 to Norwood 1 in about 1 year on fin, but had to quit because of bad sides from my eyebrows getting a little bit thicker. DONT TAEK PROPORCIA!!!!!!!!!
    1/4 Proscar per day
    1% Nizoral every 3 or 4 days
    Zinc - 25 MG
    Multivitamin
    MSM - 5000MG
    2% generic minox added 11/12/05 (for temples only)
    ~lots of cardio and weightlifting~

  4. #4
    Guest

    Re: great results on fin! must stop due to sides, so.. *****

    Quote Originally Posted by cruiser
    i had great results very soon on .06 fin and 15% min. almost 5 months in and still have bad sides, thinking of *********, spiro or rev. what do you guys think?
    where do you get .06 fin?

  5. #5
    Senior Member hair_tomorrow's Avatar
    Join Date
    Mar 2005
    Location
    "hair, thair, & everywhair"
    Posts
    1,612

    Re: great results on fin! must stop due to sides, so.. *****

    Quote Originally Posted by GoodGuy
    Quote Originally Posted by cruiser
    i had great results very soon on .06 fin and 15% min. almost 5 months in and still have bad sides, thinking of *********, spiro or rev. what do you guys think?
    where do you get .06 fin?
    I bet he cuts his 5mg tabs into eighths.
    hair_tomorrow@usa.com ~ NW5A ~ Dut: 2x weekly; Proscar: 1 mg 4x weekly ~ Minomuck ~ SuperZix II ~ Copper Peptides ~ Shampoos: rotate Dr. Lee's Regrowth, "Thicker Fuller Hair" w/ caffeine, Biotin w/ TTO ~ Emu & Essential Oils ~ Varied OTC Supplements

  6. #6
    Senior Member Johnny24601's Avatar
    Join Date
    Mar 2005
    Posts
    625
    "I bet he cuts his 5mg tabs into eighths."

    8 X .06 mg = 0.48 mg..........try again!

    This entire thread is full of dumb information.

  7. #7
    Having thick eyebrows is not a freakin' side effect. It is something you take care of by going to a salon or trimming yourself.

    There are medications that ruin people's kidneys, blow out their thyroids and ruin their livers over time. Those are side effects.

    Having a unibrow doesn't qualify as a reason to stop taking medication al least according to me.

    If you hate caring for eyebrow hair that much, I guess going bald won't bother you.

    FYI, as you age your eyebrow hair tends to grow fuller and thicker. In many cultures this is seen as a good thing. If you don't like it just trim it, jeez louise.

    EEEEwwwww you side effect guys chap my hide.

    Joseph

  8. #8
    Senior Member
    Join Date
    Mar 2006
    Posts
    119
    Well Propecia, in the process of playing with your hormones has caused in many people mood swings, anxiety, mental fog and symptoms of major depression. I know this first hand and have never had a history of these symptoms before starting. Unfortunately, I also was impressed by my hair growth response. Those kinds of side effects are the most troublesome with Propecia, because they affect all aspects of your life. Of course there are minor side effects associated with Propecia such as graying hair/facial hair, weight gain etc., both of which I experienced as well. It is important not to trivialize the kinds of side effects Propecia can potentially cause by saying that only minor ones or sexual side effects can occur. If you are unlucky enough to have the serious side effects, yes they should eventually go way - once you stop the drug. If you have very minimal side effects with that drug as well as a positive response, well good for you. Everyone is different.

  9. #9
    Senior Member Johnny24601's Avatar
    Join Date
    Mar 2005
    Posts
    625

    re:

    I have experienced sides and can admit that people invent so many effects from this drug. The only side effect that is a result of fin use is sexual side effects (decreased labido, weak erections and decreased semen are most common). Of course these effects can cause depression, I suppose, but that is a secondary effect.
    Here is a reality check, human beings experience a plethora of emotional and physical changes over their life time, blaming a medication like fin is ridiculous. Furthermore, indicating that a certain side effect is real (like depression and cloudiness) simply because you think it has occurred for you is also a joke. The dataset is way way way too small to conclude anything. This is the entire point of medical trials, to illiminate crazies who believe that the drug will cause a multitude of negative effects.

  10. #10
    Senior Member
    Join Date
    Mar 2006
    Posts
    119

    Re: re:

    Quote Originally Posted by Johnny24601
    I have experienced sides and can admit that people invent so many effects from this drug. The only side effect that is a result of fin use is sexual side effects (decreased labido, weak erections and decreased semen are most common). Of course these effects can cause depression, I suppose, but that is a secondary effect.
    Here is a reality check, human beings experience a plethora of emotional and physical changes over their life time, blaming a medication like fin is ridiculous. Furthermore, indicating that a certain side effect is real (like depression and cloudiness) simply because you think it has occurred for you is also a joke. The dataset is way way way too small to conclude anything. This is the entire point of medical trials, to illiminate crazies who believe that the drug will cause a multitude of negative effects.

    How can you say that there are ONLY sexual side effects with Propecia? I had some of these briefly, then they went away over time. Afterward, I experience depressive symptoms. They gradually went away after I stopped the drug. Search the web, there are many others who experience mood swings/depressive symptoms while on Propecia, who had no history of this beforehand. Of course these are anecdotal, but you cannot just write them off. Yes, humans develop many symptoms/illnesses over time but if using any drug for a short time period and developing new symptoms concurrently, one has to wonder about a correlation. Also, other peoples' experiences are just as valid as yours.

    Okay and these all-conclusive, unbiased, carefully hand-picked medical trials "show" that less than 2% of Propecia users experience any sexual side effects. I think that one can safely increase this percentage tenfold at least. How much stock can one really put into these medical "trials" ?

Similar Threads

  1. Getting on Fin again, after stopping due to sides
    By slomo in forum Men's General Hair Loss Discussions
    Replies: 8
    Last Post: June 9th, 2013, 03:31 PM
  2. fin + dut together- starting to get great results but is is safe ?
    By justinstocks in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 19
    Last Post: September 26th, 2012, 05:21 PM
  3. Quit fin due to sides. Now what??
    By biger_beter in forum Dealing with Side Effects
    Replies: 9
    Last Post: April 25th, 2010, 10:22 PM
  4. Fin 1mg per day for 3 years. Now lower dose now due to sides
    By messm0rph in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 18
    Last Post: December 16th, 2007, 05:33 AM
  5. FIN 1year : the great deal with sides(pics)=
    By CDESIGN404 in forum Dealing with Side Effects
    Replies: 2
    Last Post: October 21st, 2006, 02:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •